# SDR UPS00832954

- Difficulty date: May 31, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, LT HORIZONTAL STAB ANGLE FWD OF FRONT SPAT AT HORIZONTAL ROOT CRACKED.  REMOVED CRACKED ANGLE VERTICAL TRACK PER DC8 SRM 51-3-0, 51-1-21, 51-1-20D.  FABBED AND INSTALLED NEW ANGLE PER DAC DWG 5654501 AND DC8 SRM 51- 1-21-, 51-1-20D.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.
